# SDR ASAA2023102245822

- Difficulty date: October 22, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 60,591 hours, 18,153 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 18851
- Condition: Faulty
- Location: #2 Engine
- Part time: 30,768 hours, 9,716 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE LEFT DUCT PRESSURE 45 RIGHT DUCT PRESSURE 5. GROUNDED - YES. COMPLETED B737-800 FIM TASK 36-10, FAULT ISOLATION PROCEDURES PARTS 1-8,10-25. TESTS INCONCLUSIVE. NO DEFECTS NOTED AT THIS TIME. ACCOMPLISHED PNEUMATIC HEALTH CHECK REF NG-36WC-00001. EXCEPT LAST 2 STEPS (PG 17 OF 33). NO DEFECTS FOUND. PRECAUTIONARY CHANGED: 390 AND 450 THERA SENSORS: REF B737-800 AMM 36-11-05 AND 36-12-03. PERFORMED ENGINE BLEED AIR CROSSOVER OPS TEST PER AMM 36-11-00 LH/RH DUCT PRESSURE 42-45 PSI WITHIN LIMITS OPS CHECK GOOD AT THIS TIME. ENGINE BLEED AIR IS GOOD FOR ETOPS SERVICE.
